show timeout overlay link

Your Session Is About to Expire

This online session is about to expire due to inactivity. Click Continue to return to page.

Close
Close
Close
Home | Shop | Health & Medicine | Pain & Fever | Non-Aspirin Pain Relief | Advil Ibuprofen 100 mg Fever Reducer Liquid White Grape
Advil Ibuprofen 100 mg Fever Reducer Liquid White Grape

Advil Ibuprofen 100 mg Fever Reducer Liquid White Grape

Price: $2.49
Sku: 857309
Size: 1 OZ
Wt: 0.14 LBS
  •   
  • Save 20% Ship & Save

    Save 20% and get FREE shipping on every Ship & Save Order . Learn more.

    Out of Stock

Special Info for This Item
Free Shipping FREE Shipping Eligible
tablet

Suspension. For ages 2-11 years. Dye-free. Fever, Aches & Pains: Lasts up to 8 hours. Each teaspoon contains: sodium (3 mg), one dose lasts 6-8 hours, store at 20-25 degree C (68-77 degree F).

tablet

Active Ingredients (in each 5 ml): Ibuprofen (100mg) (NSAID (Nonsteroidal Anti-Inflammatory Drug)).Inactive Ingredients: Acetic Acid, Artificial Flavor, Butylated Hydroxytoluene, Carboxymethylcellulose Sodium, Citric Acid Monohydrate, Edetate Disodium, Glycerin, Microcrystalline Cellulose, Polysorbate 80, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucrose, Xanthan Gum.

tablet

This product does not contain directions or complete warnings for adult use. Do not give more than directed. Find right does on chart below, if possible use weight dose; otherwise use age. Repeat dose every 6-8 hours, if needed. Do not use more than 4 times a day. Measure only with the dosing cup provided. Dosing cup to be used with Children´┐Żs Advil Suspension only. Do no use with other products. Dose lines account for product remaining in cup due to thickness of suspension. Under 24 lb (Under 2 Years): Ask a doctor. 24-35 lb (2-3 Years): 1 tsp. 36-47 lb (4-5 Years): 1.5 tsp. 48-59 lb (6-8 Years): 2 tsp. 60-71 lb (9-10 Year): 2.5 tsp. 72-95 lb (11 Year): 3 tsp.

tablet

Allergy Alert: Ibuprofen may cause severe allergic reactions especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, blisters. If allergic reaction occurs, stop use and seek medical help right away. Stomach Bleeding Warning: this product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if the child; has had stomach ulcers or bleeding problems, takes a blood thinning (anticoagulant) or steroid drug, takes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), takes more or for a longer time than directed. Sore Throat Warning: severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days or administer to children under 3 years of age unless directed by doctor. Do Not Use: if the child has ever had an allergic reaction to any other pain reliever/fever reducer, right before or after heart surgery. Ask a Doctor Before Use if: stomach bleeding warning applies to the child, child has problems or serious side effects from taking pain relievers or fever reducers, child has a history of stomach problems, heart disease, liver cirrhosis, kidney disease, or asthma, child has not been drinking fluids, child has lost a lot of fluid due to vomiting or diarrhea, child is taking a diuretic. Ask a Doctor or Pharmacist Before Use if the Child is: under a doctor's care for any serious condition, taking any other drug. When Using This Product: take with food or milk if stomach upset occurs, the risk of heart attack or stroke may increase if you use more than directed or for longer than directed. Stop Use and Ask a Doctor If: child experiences any of the following signs of stomach bleeding; feels faint, vomits blood, has bloody or black stools, has stomach pain that does not get better, the child does not get any relief within first day (24 hours) of treatment, fever or pain gets worse or lasts more than 3 days, redness or swelling is present in the painful area, any new symptoms appear. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.

Advertisements